Proceedings of the Imperial Academy

Sur une extension de la théorie des fonctions de Baire

Motokiti Kondô

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 15, Number 7 (1939), 200-206.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195579346

Digital Object Identifier
doi:10.3792/pia/1195579346

Mathematical Reviews number (MathSciNet)
MR0001451

Zentralblatt MATH identifier
0021.39304

Subjects
Primary: 46.3X

Citation

Kondô, Motokiti. Sur une extension de la théorie des fonctions de Baire. Proc. Imp. Acad. 15 (1939), no. 7, 200--206. doi:10.3792/pia/1195579346. https://projecteuclid.org/euclid.pja/1195579346


Export citation